# SDR AALA202108097518

- Difficulty date: July 25, 2021
- Submitted: August 9, 2021
- Operation: Air carrier
- Aircraft: N948AN
- Make and model: Boeing 737823
- Aircraft serial: 30086
- Aircraft time: 60,096 hours, 24,697 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Corroded
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: 1R DOOR SLIDE GIRT BAR HAS PITTING. REPLACED R1 DOOR SLIDE GIRT BAR WITH NEW IAW B737NG AMM 25-66-01-000-804, OPS CHECK GOOD.
